# SDR SWAA2023081882345

- Difficulty date: July 25, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 312-328 RBL 31 WL 208.<[01] REMOVED INTERCOSTAL BS 312-328 RBL 31 WL 208 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-12 IAW SRM 51-30-02-0G-0;[03] LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-12 IAW SRM 51-30-02-0G-0 AND DWG: 141A5400 REV:-;[04] LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-12 IAW SRM 51-40-02-0G-0 AND DWG: 141A5400 REV:-;[05] LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-12 IAW SRM 51-40-05 AND DWG: 141A5400 REV:-;[06] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 5 OK TO INSTALL INTERCOSTAL BS 312-328 RBL 31 WL 208 GIVEN;[07] INSTALLED INTERCOSTAL P/N 141A5410-12 BS 312-328 RBL 31 WL 208 IAW SRM 51-40-02-0G-0 AND DWG: 141A5400 REV:-;[08] VERIFIED CORRECTIVE ACTION #7;[09] INSTALLED INTERCOSTAL P/N 141A5410U140; AT BS 312-328 RBL 31 WL 208 IAW SRM 51-40-02-0G-0 AND DWG: 141A5400 REV: -;[10] RII VERIFIED CORRECTIVE ACTION ITEM 9.;[11] VERIFIED CORRECTIVE ACTION ITEM 9; AND MEASUREMENT FIELDS; CARD COMPLETE.
